Dynamics of para-Bose coherent states

Saxena, G. M. ; Mehta, C. L. (1986) Dynamics of para-Bose coherent states Journal of Mathematical Physics, 27 (1). pp. 309-310. ISSN 0022-2488

Full text not available from this repository.

Official URL: http://link.aip.org/link/?JMAPAQ/27/309/1

Related URL: http://dx.doi.org/10.1063/1.527335


The most general form of the Hamiltonian is obtained under the restriction that initially coherent states of a multimode para-Bose system remain coherent at all times. The equation of motion for the square of the annihilation operator for the multimode system using this Hamiltonian is solved.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
Keywords:Annihilation Operators; Hamiltonians; Bosons; Eigenstates; Commutation Relations; Equations of Motion; Coherent States; Quantum Statistical Mechanics
ID Code:19607
Deposited On:22 Nov 2010 12:19
Last Modified:06 Jun 2011 11:29

Repository Staff Only: item control page